Detail publikace

Asymptotic behaviour of solutions of a differential equation partly solved with respect to its derivative.

Originální název

Asymptotic behaviour of solutions of a differential equation partly solved with respect to its derivative.

Anglický název

Asymptotic behaviour of solutions of a differential equation partly solved with respect to its derivative.

Jazyk

en

BibTex


@article{BUT96277,
  author="Josef {Diblík}",
  title="Asymptotic behaviour of solutions of a differential equation partly solved with respect to its derivative.",
  chapter="96277",
  number="5",
  volume="25",
  year="1982",
  month="may",
  pages="80--91",
  type="journal article - other"
}